# SDR 29GA2018012600001

- Difficulty date: January 25, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 35,512 hours, 40,090 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM THE OUTSIDE,  IF AIRSTAIRS ARE NOT STOWED AND SLIDE IN.   ADJUSTMENT AND APPLIED LUBRICANT TO THE  DOOR ASSEMBLY.  FUNCTIONAL AND OPERATIONAL CHECKED GOOD IAW  AMM 52-10-00-05
